Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2015, 3:20 PM EDT for Dooly County, Macon County, Schley County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 3:20 PM EDT (19:20 UTC)
- Expired
- Aug 18, 2015, 3:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Dooly County, GA, Macon County, GA, Schley County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632
WWUS82 KFFC 181920
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE AUG 18 2015
GAZ080-092-093-104>106-181945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-CRISP GA-DOOLY GA-
320 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...MACON...SOUTHERN
TAYLOR...SCHLEY...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...
AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ELLAVILLE TO NEAR ANDERSONVILLE TO 8 MILES NORTHEAST OF
DESOTO...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
BYROMVILLE...IDEAL...PINEHURST...LESLIE...ANDERSONVILLE...LILLY...DE
SOTO...DOOLING...DESOTO...COBB...LAMAR...RUPERT...GARDEN VALLEY AND
RICHWOOD.
LAT...LON 3213 8421 3223 8442 3252 8423 3226 8380
3201 8367 3191 8407
TIME...MOT...LOC 1920Z 243DEG 22KT 3230 8428 3219 8406 3201 8393
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 1:36 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 18, 1:36 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 136 PM EDT TUE AUG 18 2015 .UPDATE... /ISSUED AT 1111 AM EDT TUE AUG 18 2015/ HAVE MADE TWEAKS TO POPS/WX BASED UPON CURRENT RADAR TRENDS. AREA OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO SPREAD ACROSS NORTHWEST AND NORTH GA. NOT SEEING THE AREA OF SHOWERS SPREAD TOO FAR TO THE SOUTH AND HAVE PULLED BACK ON THE POPS/THUNDER ALONG AND SOUTH OF I-85 THROUGH EARLY AFTERNOON. UPDATED FORECAST ALREADY ISSUED. && .PREV DISCUSSION... /ISSUED 353 AM EDT TUE AUG 18 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM WITH A VERY GOOD GULF CONNECTION SPREADING DEEP MOISTURE OVER THE CWA. THIS WILL CONTINUE INTO WEDNESDAY KEEP SCATTERED TO WIDESPREAD SHOWERS AND TSTORMS OVER THE CWA. THE BEST CHANCES WILL BE ACROSS NORTH GEORGIA AND MAINLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH THUNDER WILL BE MINIMAL EARLY THIS MORNING AND ALSO WEDNESDAY MORNING... EXPECT THUNDER TO BECOME MORE NUMEROUS WITH DAYTIME HEATING THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. ALTHOUGH THE GREATEST INSTABILITY WILL BE ACROSS NORTH GA...AN ISOLATED STRONG TO SEVERE STORM WILL BE POSSIBLE JUST ABOUT ANYWHERE THIS AFTERNOON AND EVENING WITH THE MAIN THREAT BEING STRONG WINDS. TEMPERATURES THROUGH WEDNESDAY WILL BE PRETTY CLOSE TO PERSISTENCE DUE TO CLOUDS AND PRECIP...AND THE MODELS HAVE A GOOD HANDLE ON THIS. 17 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7. TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO MEANS A GUARANTEE BUT THATS THE LATEST 411. SNELSON && .AVIATION... 18Z UPDATE... DEEP TROPICAL AIR MASS IN PLACE WILL RESULT IN WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS THROUGH THE EVENING... WITH ISOLATED SHOWERS LINGERING OVERNIGHT. EXPECT A REPEAT OF WIDESPREAD CONVECTION AGAIN ON WEDNESDAY WITH DAYTIME HEATING. VFR CIGS WILL PREVAIL THROUGH THE EVENING... THEN A MIX OF IFR/MVFR CIGS WILL SPREAD OVER ALL TAF SITES BY 08-10Z WED IF NOT SOONER. CIGS WILL IMPROVE TO VFR LEVELS BY 17-18Z WED. WINDS WILL REMAIN SOUTHWEST... GENERALLY 10KTS OR LESS WITH STRONG GUSTS AROUND CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF IFR/MVFR CIGS TONIGHT AND IMPROVEMENT TO VFR ON WED HIGH ON REMAINING ELEMENTS 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 86 70 87 73 / 70 70 70 30 ATLANTA 87 72 85 74 / 70 70 70 30 BLAIRSVILLE 81 68 82 68 / 80 80 70 50 CARTERSVILLE 83 71 85 72 / 80 80 70 50 COLUMBUS 88 74 88 75 / 70 70 70 30 GAINESVILLE 83 71 84 72 / 80 80 70 40 MACON 91 72 89 74 / 70 70 70 20 ROME 83 71 85 72 / 80 80 70 60 PEACHTREE CITY 88 72 85 73 / 70 70 70 30 VIDALIA 89 74 92 75 / 70 60 70 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL/39 LONG TERM....BAKER AVIATION...39
Hazardous weather outlook, Aug 18, 12:02 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT TUE AUG 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG... OR EVEN BRIEFLY SEVERE. WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS WILL BE WIND GUSTS TO 50 MPH... FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING FLOOD PRONE AREAS. THE MORE FAVORABLE TIME FOR STRONG STORMS WILL BE BETWEEN 2 PM AND 10 PM TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY. HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 18, 1:43 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT TUE AUG 18 2015
GAZ022-023-033>035-181815-
NORTH FULTON GA-GWINNETT GA-BARROW GA-FORSYTH GA-HALL GA-
143 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTH FULTON...
NORTHERN GWINNETT...NORTHWESTERN BARROW...FORSYTH AND SOUTHWESTERN
HALL COUNTIES UNTIL 215 PM EDT...
AT 142 PM EDT...A STRONG THUNDERSTORM WAS OVER SUWANEE...OR 9 MILES
NORTHWEST OF LAWRENCEVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...JOHNS CREEK...ALPHARETTA...DULUTH...SUGAR HILL...
SUWANEE...BUFORD...BRASELTON...AUBURN...FLOWERY BRANCH...DACULA...
OAKWOOD...BERKELEY LAKE...REST HAVEN...BUFORD DAM-LAKE LANIER
PARKS...AQUALAND PARK...CHATEAU ELAN...COUNTY LINE...LAKE LANIER
ISLANDS AND BROOKWOOD.
LAT...LON 3413 8381 3413 8382 3411 8382 3410 8379
3409 8379 3407 8377 3406 8374 3404 8372
3393 8415 3409 8424 3428 8396
TIME...MOT...LOC 1742Z 245DEG 28KT 3405 8411
DJNSpecial weather statement, Aug 18, 2:10 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT TUE AUG 18 2015
GAZ022-023-025-034-035-181845-
GWINNETT GA-BARROW GA-JACKSON GA-FORSYTH GA-HALL GA-
210 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT...
NORTHWESTERN BARROW...NORTHWESTERN JACKSON...EASTERN FORSYTH AND
SOUTHERN HALL COUNTIES UNTIL 245 PM EDT...
AT 210 PM EDT...A STRONG THUNDERSTORM WAS OVER FLOWERY BRANCH...OR 9
MILES SOUTHWEST OF GAINESVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...BUFORD...BRASELTON...FLOWERY BRANCH...
OAKWOOD...HOSCHTON...PENDERGRASS...TALMO...REST HAVEN...CANDLER...
APPLE VALLEY...AQUALAND PARK...CHATEAU ELAN...PEACH STATE SPEEDWAY...
ROAD ATLANTA-LANIER SPEEDWAY...THOMPSONS MILL...CHESTNUT MOUNTAIN AND
OSCARVILLE.
LAT...LON 3416 8350 3408 8384 3406 8392 3421 8404
3438 8384
TIME...MOT...LOC 1810Z 237DEG 26KT 3418 8391
DJNSpecial weather statement, Aug 18, 2:53 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT TUE AUG 18 2015
GAZ025-035-036-181930-
BARROW GA-CLARKE GA-JACKSON GA-
253 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARROW...NORTHWESTERN
CLARKE AND EASTERN JACKSON COUNTIES UNTIL 330 PM EDT...
AT 253 PM EDT...A STRONG THUNDERSTORM WAS OVER ARCADE...OR NEAR
JEFFERSON...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...STATHAM...ARCADE...NICHOLSON...ATHENS-CLARKE
COUNTY (BALANCE)...APPLE VALLEY...BEAR CREEK RESERVOIR...WESTGATE
PARK...PEACH STATE SPEEDWAY AND SANDY CREEK RECREATION AREA.
LAT...LON 3413 8337 3408 8337 3405 8339 3405 8338
3402 8338 3397 8351 3397 8354 3396 8354
3396 8355 3395 8362 3412 8368 3425 8350
TIME...MOT...LOC 1853Z 251DEG 19KT 3406 8357
DJNLocal storm report, Aug 18, 2:54 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG JEFFERSON 34.12N 83.57W
08/17/2015 JACKSON GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
IN THE COUNTY.
&&
EVENT NUMBER FFC1500641
KOVACIKSpecial weather statement, Aug 18, 3:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE AUG 18 2015
GAZ080-092-093-104>106-181945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-CRISP GA-DOOLY GA-
320 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...MACON...SOUTHERN
TAYLOR...SCHLEY...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...
AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ELLAVILLE TO NEAR ANDERSONVILLE TO 8 MILES NORTHEAST OF
DESOTO...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
BYROMVILLE...IDEAL...PINEHURST...LESLIE...ANDERSONVILLE...LILLY...DE
SOTO...DOOLING...DESOTO...COBB...LAMAR...RUPERT...GARDEN VALLEY AND
RICHWOOD.
LAT...LON 3213 8421 3223 8442 3252 8423 3226 8380
3201 8367 3191 8407
TIME...MOT...LOC 1920Z 243DEG 22KT 3230 8428 3219 8406 3201 8393
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 44 min |
| Aug 17, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson, Madison | 45 min |
| Aug 17, 8:25 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 50 min |
| Aug 17, 8:44 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 46 min |
| Aug 17, 9:31 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 59 min |
| Aug 17, 10:45 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 60 min |
| Aug 18, 1:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Aug 18, 2:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Aug 18, 2:53 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Aug 18, 3:52 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Aug 18, 3:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Aug 18, 4:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 18, 4:16 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| Aug 18, 4:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 18, 4:28 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Aug 18, 4:36 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 18, 4:57 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 33 min |
| Aug 18, 4:59 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Aug 18, 5:04 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 26 min |
| Aug 18, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Aug 18, 5:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Aug 18, 5:28 PM EDT | Special Weather Statement | FFC | Oconee | 32 min |
| Aug 18, 5:43 PM EDT | Special Weather Statement | FFC | Jones, Putnam | 47 min |
| Aug 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 30 min |
| Aug 18, 6:03 PM EDT | Special Weather Statement | FFC | Oconee | 27 min |
| Aug 18, 6:15 PM EDT | Flash Flood Warning | FFC | Morgan, Oconee | 6 hr |
| Aug 18, 6:18 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Jackson | 27 min |
| Aug 18, 6:26 PM EDT | Special Weather Statement | FFC | Taliaferro | 49 min |
| Aug 18, 6:33 PM EDT | Special Weather Statement | FFC | Oglethorpe | 42 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 46 min |
| Aug 18, 6:45 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb | 30 min |
| Aug 18, 7:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 62 min |
| Aug 18, 7:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.